非线性模型中拟似然估计的若干性质

林路

Acta Mathematicae Applicatae Sinica ›› 1999, Vol. 22 ›› Issue (2) : 307-310.

PDF(254 KB)
PDF(254 KB)
Acta Mathematicae Applicatae Sinica ›› 1999, Vol. 22 ›› Issue (2) : 307-310. DOI: 10.12387/C1999053
论文

非线性模型中拟似然估计的若干性质

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematicae Applicatae Sinica, 1999, 22(2): 307-310 https://doi.org/10.12387/C1999053

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(254 KB)

Accesses

Citation

Detail

Sections
Recommended

/